Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Night sweats and no fever...
May 15, 2011

I have recently started having mild night sweats. They usually just result in dampness around my collar and chest. I have taken my temperature during after these and it is normal. I do not have any other problems, such as fatigue, swollen nodes, loss of appetite, etc. I recently had a family doctor do a CT scan and it showed negative. I do take Atripla in the evening before bed. I have been positive for 2 years now. Any suggestions? I was thinking about changing to taking the pill in the morning, in case it is causing it. I do not have an appointment with my HIV doctor for 2 more months. Thanks so much!

Response from Dr. Holodniy

You don't indicate how long you have been taking Atripla, or what your current CD4 count is. Night sweats are nonspecific, particularly if they are not accompanied by fever, which usually indicates more significant issues like infections or malignancies. It is good to have a negative CT scan under your belt. Assuming you don't have any other issues with Atripla (dreams, insomnia, etc), then switching to taking the pill in the morning should not pose any problems.



Previous
What does not having any white cells mean?
Next
A-HBS O results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement